# SDR ASOA05233

- Difficulty date: March 14, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4911 - DURING A GROUND INSPECTION IN SLC, THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RESET CIRCUIT BREAKER P2U3.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
